# SDR GTIA021255B

- Difficulty date: November 17, 2002
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT HAS CORROSION AT THE FRAME STATION 541, STATION 560, 579, 636, 701, 750 AT 788, RBL 16 INCHES LBL 16 INCHES.  FOUND THE AREA AT FS 541, 579 IS OUT OF LIMITS.  FABRICATED (1 EACH) -3, (1 EACH) -7, (2 EACH)-11 FOR FS 579 REPAIR.  INSTALLED -3, -7, -11 ANGLES AND PLATES FS 579.  FABRICATED REPAIR PARTS -3, -7, AND -11 FOR FS 541.  INSTALLED REPAIR PARTS -3, -7, -11 ANGLES ON FS 541.  (M)
